# SDR QXEA200600275

- Difficulty date: December 15, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 EMERGENCY ESCAPE HATCH OUTSIDE SKIN RIGHT HAND SIDE HAS DENT.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01 AND SRM 57-25-16-001-001-A01
